# SDR CA030113003

- Difficulty date: November 28, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 12,079 hours
- Engine: Pwa PT6A28
- System (JASC): 7530 · Compressor Bleed Control
- Part: Line
- Condition: Blocked
- Location: Rt Eng P3 Supply
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF IN THE CLIMB THROUGH 15,000 FT THE RT ENGINE EXPERIENCED THREE MAJOR SURGES WITH FLUCTUATIONS OF TORQUE, NG, ITT, AND FUEL FLOW ALONG WITH FLAMES SHOOTING FROM THE ENGINE EXHAUST.  AFTER EXTENSIVE TROUBLESHOOTING THE ENGINE WAS DEEMED TO BE INTERNALLY AT FAULT. THE ENGINE WAS REPLACED AND THE AIRCRAFT RETURNED BACK TO SERVICE. THE ENGINE REMOVED WAS FOUND TO HAVE A PARTIAL BLOCKAGE OF THE P3 SUPPLY TUBE TO THE BLEED OFF VALVE. THE BLOCKAGE WAS CLEARED AND THE ENGINE RETESTED SATISFACTORY AT THE REPAIR FACILITY.
